MathSciNet Relay Station
MathSciNet bibliographic data
MR2041637 30F40 (20H10 30F60 32G15 57M07 57S30)
Dutenhefner, Francisco; Gusevskii, Nikolay Complex hyperbolic Kleinian groups with limit set a wild knot. Topology 43 (2004), no. 3, 677–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement